# SDR HNAA2021011100008

- Difficulty date: January 7, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 47,002 hours, 43,662 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PACK 2 OVERHEAT WITH STRONG BURNING SMELL WHEN THRUST LEVERS AT HIGH SETTING.  C/W FIM TASK 21-51-00-810-804-A BLOCK 2 RESULT IN NO PACK 2 OVERHEAT EICAS MESSAGE.  NO RESULT BLOCK II TRANSITORY CONDITION OF AIR CONDITIONING SYSTEM.  END TROUBLE-SHOOTING.  FOUND WON AND LEAKING SLEEVE AT NR 2 PACK VALVE Y DUCT REPLACED SLEEVE.  SYSTEM OPERATIONS CHECK GOOD, OK FOR SERVICE.    STRONG FUEL SMELL IN FLIGHT DECK AND CABIN, REF SEQ 1.  RAN PACKS NR 1 AND NR 2 FOR 15 MINUTES.  NO ABNORMAL ODORS OBSERVED.  OK FOR SERVICE AT THIS TIME.  NO SMELLS DURING NR 2 ENGINE RUNS.
